10 Jun 2010
Yes, absolutely it would. The symptoms from withdrawal from Cymbalta will vary from person to person. When I withdrew from Effexor (similar chemical medication) I had severe vision problems, headache, dizziness, nausea. Honestly it was worse then detoxing off of the Fentynl patch (morphine). I have done some research and have heard that the best way to detox off of it is to take one every other day for a week. Then pour out 25% of the capsule and take that every other day for a week. Then pour out 50% of the capsule and take every other day for a week, then 75% every other day for the next week. Keep a few on hand just in case you have any returning symptoms after the last week where you only actually took 25% of the medication because you dumped out the other. If you have any symptoms the first week that you are completely off then take one of them and then you should be good to go. Good luck!! I really hope this helps you.
10 Jun 2010
Yes, if you find yourself unable to get medication filled call your doctor for some samples till you can get a refill. If you are wanting to get off of medication at this time ask your doctor how to wean yourself off. There may be more side effects to come if stopping suddenly.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Zoloft for 17 years and never got depressed and then it quit working for me so was put on Cymbalta 60 mg b.i.d. Cymbalta is okay but never ...
1 answer • 1 Jan 2010
I was taking 280mg of Effexor before being switched to Cymbalta and I don't feel anything and my depression is getting worse on 120 mg of ...
5 answers • 20 Jul 2012
I started cymbalta 2 1/2 weeks ago. I was hoping it would give me some pep. so far, same as usual.
9 answers • 11 Sep 2012
My provider added that to my list of medications and told me to take it in the am??? Why? I should probably call her today and verify. I'm ...
3 answers • 19 Dec 2012
gain? Ive been on amytriptolene and now cymbalta. Cymbalta made me lose 10lbs. but gave me insomni, depression, and aches. Kittenliz
2 answers • 24 Mar 2013